Narrow Results Clear All
Search results for "Patient Education"
Rockville, MD: US Food and Drug Administration; 2013.
To protect children and pets from accidental exposure to prescription medications, this consumer alert outlines the dangers of inappropriate storage and disposal of medication skin patches.
National Alert Network. Horsham, PA: Institute for Safe Medication Practices; Bethesda, MD: American Society of Health-System Pharmacists. October 12, 2017.
Care devices that enable patients to administer medicines at home can have unintended consequences. This alert raises awareness of hazards related to insulin pen misuse and offers recommendations to reduce risks, such as training patients to properly use pen needles and engaging community pharmacists in verifying that patients understand appropriate administration techniques.
FDA Safety Communication. Silver Spring, MD: US Food and Drug Administration; February 25, 2015.
The practice of using multi-dose insulin pens, meant for single patient use only, among multiple patients has been linked to health care–associated infections. This announcement outlines federal labeling requirements to raise awareness of the risks associated with this practice to prevent misuse of the devices.
Serious adverse events from accidental ingestion by children of over-the-counter eye drops and nasal sprays.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; October 25, 2012.
This announcement raises awareness of risks associated with children accidentally ingesting over-the-counter eye drops and nasal sprays.